# SDR HEEA0016573

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR INTERMITTENTLY DROPS TO ZERO (LEFT).
